# SDR USAA2014090400013

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FRAME 14 TO 16, -Y81.  REPLACED DUMMY RAIL BETWEEN FRAME 14 TO 16, -Y81 IAW SRM 53-11-14, 51-42-11 & 51-44-11.
